# SDR USAASB97323

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE MAIN ENTRY DOOR EVACUATION SLIDE LIGHT INOP AND A FORWARD SECTION OF LOW LEVEL EMERGENCY LIGHTING INOP.  MAINTENANCE RELAMPED THE EVACUATION SLIDE LIGHT (P/N 1619) AND REPAIRED BROKEN WIRE/SECURED LOOSE TRACK FOR LOW LEVEL EMERGENCY LIGHTS.  OPERATIONAL CHECK GOOD.  (M)
